Welcome, Guest. Please login or register.
August 17, 2019, 07:10:51 pm

Login with username, password and session length


Members
Stats
  • Total Posts: 746830
  • Total Topics: 62530
  • Online Today: 303
  • Online Ever: 1421
  • (August 13, 2016, 05:18:44 am)
Users Online
Users: 1
Guests: 277
Total: 278

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Triumeq Side Effects: Alcohol and Insomina  (Read 375 times)

0 Members and 1 Guest are viewing this topic.

Offline shavedtail

  • New Member
  • Posts: 2
  • Poz and Proud
Triumeq Side Effects: Alcohol and Insomina
« on: June 30, 2019, 12:05:37 pm »
I've been on Triumeq for a few years now after switching from Epizcom and Reyataz. Lately, I've noticed that I can have one alcoholic drink and I try to go to sleep and I feel like I'm high from the alcohol interacting or boosting the medication. Has anyone had a reaction from this situation? The meds involved are: abacavir, dolutegravir, and lamivudine
Infected with HIV 6/1993
Diagnosed with AIDS on 8/2004, CD4: 71 VL: >500K
Medication: Triumeq
CD4: 650 VL:<50

Offline Jim Allen

  • Administrator
  • Member
  • Posts: 12,767
  • Twitter @JimAllenDublin
    • HIV Lessons
Re: Triumeq Side Effects: Alcohol and Insomina
« Reply #1 on: June 30, 2019, 01:20:14 pm »
Hiya,

A drink should not be causing an interaction but from your post I am assuming you are taking Triumeq in the evening then? Prehaps with food as well?

You could try switching it to the AM.

How are you getting on otherwise?

Jim

https://www.poz.com/article/morning-dosing-tivicay-may-ease-insomnia-side-effect
« Last Edit: June 30, 2019, 01:23:00 pm by Jim Allen »
HIV 101 - Everything you need to know
HIV 101
Transmission and Risks:
HIV Transmission and Risks
Read more about Testing here:
HIV Testing
Read about Treatment-as-Prevention (TasP) here:
HIV TasP
You can read about HIV prevention here:
HIV prevention
Read about PEP and PrEP here
PEP and PrEP

Offline shavedtail

  • New Member
  • Posts: 2
  • Poz and Proud
Re: Triumeq Side Effects: Alcohol and Insomina
« Reply #2 on: July 04, 2019, 02:39:07 pm »
Hi, Jim. Thank you for your reply. I am taking Triumeq in the morning with food. From what I've read about this combo is that the Abacavir metabolizes the sugar in alcohol and sweet drinks or foods in a way to produce make your higher or increase anxiety. That is the information I found from the Triumeq and Abacavir websites. Has anyone else experienced these reactions from the medication and sweet or alcohol intake?
Infected with HIV 6/1993
Diagnosed with AIDS on 8/2004, CD4: 71 VL: >500K
Medication: Triumeq
CD4: 650 VL:<50

 


Terms of Membership for these forums
 

© 2019 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.